# SDR 0002525641

- Difficulty date: July 19, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 15,366 hours, 6,166 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Failed
- Location: Lt & Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION FOR LANDING, THE LEFT AND RIGHT MAIN LANDING GEAR GREEN LIGHTS DID NOT INDICATE DOWN AND LOCKED.  EXTENDED GEAR USING ALTERNATE METHOD.  DECLARED AN EMERGENCY.  LANDING WAS UNEVENTFUL.  MAINTENANCE REPLACED THE LEFT AND RIGHT GEAR INDICATOR LIGHT MODULES.  GEAR INDICATOR CHECKED OK.
